Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Does stress cause vision or heart problems for an unborn child ?

Hi, Does stress cause vision or heart problems for an unborn child!
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hi
No . Pregnant mothers with stress altered the hormonal environment of the fetus which resulted in anxious children

Answered: Wed, 16 Mar 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
hello..‘Welcome to Health care Magic Forum’.
stress does not cause vision or heart problems in an unborn child at all.
practically speaking it should not effect unborn baby,but in reality mood swings in pregnant women do have some effect on unborn`s behavior in future.anatomy is not disturbed at all.Try to be cheerful ,discuss cause of stress & depression with your near & dear & doctor.After sharing distress, depression decreases a lot.
wish you stress free environment.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor